# SDR COMA9960704

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6003603032
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOUBLER (P/N 600-36030-32) AT FS 718 RWS STR 11-12 WAS CRACKED.  PERFORMED A MAJOR REPAIR BY REPLACING AFT DOUBLER (P/N 600-36030-32) AT FS 718 RHS STR 11-12 IAW CRJ REO 601R-53-61-193 REV A.
